# SDR CALA2025101410041

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 37,465 hours, 13,682 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSEU HAS A NO DISPATCH FAULT AND MUST BE FIXED REF LP 6541528 LOCKED FOR FIX PERFORMED BITE CHECK OF PSEU, NO EXISTING FAULTS PRESENT. HOWEVE R, LEG 1 SHOWED MM 52-76015 FWD ENTR WARN FLT.  T/S MM FAULT PER FIM 52-10 TASK 802, FROM STEP A- UPTO AND INCLUDING E (2) (E). CANNOT DUPLICATE FAULT.  PERFORMED FORWARD ENTRY DOOR ADJUSTMENT CHECK PER AMM 52-11-00-820-801, STEP J (SKIN CLEARANCE CHECK). FOUND CLEARANCE CHECK PER TABLE 501, AND FIGURE 503 FAILING AT CORNER A, AND THE LOWER HALF OF D (REF. FIG 503 OF MANUAL). ATTACHED FIG FOR REF PER FIM 52-10- TASK 802, STEP E (2) (4) L1 DOOR WILL REQUIRE RIGGING. PAGE UNLOCKED WHILE PERFORMING INSPECTION OF L FWD ENTRY DOOR, FOUND INDICATION SENSOR OUT OF ADJUSTMENT. SEE FIGURE ATTATCHED TO LOG PAGE. PERFORMED ENTRY SERVICE DOOR INDICATION SENSOR ADJUSTMENT IAW AMM 52-71-11-820-801. INDICATION SENSOR OPS CHECK GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME.
